# SDR 06FDEA03979

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN TANK AT XORS 250 ON DOUBLER BEAVER TAIL FOUND SEVERE CORROSION WITH EXFOLIATION.  REMOVED CORROSION IAW SRM 57-00-01 FIG 8 SHT 3 4 VOL 1.  REMOVED FASTENERS IAW SRM 51-34-01 PAGE 1/7 VOL 2.  RECORDED RESIDUAL MTL. THK AND VERIFIED REWORK LIMITS IAW SRM 57-00-01 FIG 8 SHT 3 4 VOL 1.  ACCOMPLISHED EA NR 8-5710-99397.
